# SDR 98ZZZX3571

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6209X
- Make and model: Cessna 310R
- Aircraft serial: 310R1339
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 08421043
- Condition: Failed
- Location: Nlg Ww
- Part time: 3,720 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE BELLCRANK FAILED ALONG FORK BOLT MOUNTING HOLE.  THIS IS THE ADJUSTING POINT FOR DOWNLOCK OVERCENTER TENSION.  UPON INSTALLATION OF NEW PART, OVERCENTER TENSION WAS CHECKED AND FOUND TO BE NORMAL.  DUE TO THE FAILURE, THE NOSE GEAR COLLAPSED UPON LANDING.  NO FURTHER DEFECTS NOTED.
